| Model Number |
GLBP2241 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, revised/replaced neck and did a total hip due to shell was disassociated.Device that we cannot confirm if it was revised: product id: pha00610, stem revision "profemur® z" size 5, lot: 088479044, qty: 1.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.